# SDR 99ZZZX390

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500PH
- Make and model: Beech 200BEECH
- Aircraft serial: BL29
- Engine: Pwa PT6A41
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Part number: 3024361
- Condition: Failed
- Location: Rt Engine
- Part time: 7,402 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FAILED SHORTLY AFTER TAKEOFF.  LABRATORY REPORT FROM P & W CONTRIBUTED ENGINE FAILURE TO 1ST STAGE COMPRESSOR STATOR FAILURE.  STATOR AIRFOIL FAILED DUE TO HIGH CYCLE FATIGUE.
